search results for: "Tom Ilmanen"
1~11 of 11 total.
  1. A lower bound for the diameter of solutions to the Ricci flow with nonzero $H^{1}(M^{n};R)$
    Tom Ilmanen, Dan Knopf, 2002.11.14
    arXiv:math/0211230v1 http://arxiv.org/abs/math/0211230v1 [math.DG, pdf: http://arxiv.org/pdf/math/0211230v1 ]
  2. Existence, Regularity, and Properties of Generalized Apparent Horizons
    Michael Eichmair, 2008.05.29
    arXiv:0805.4454v3 http://arxiv.org/abs/0805.4454v3 [math.DG, pdf: http://arxiv.org/pdf/0805.4454v3 16 pages, thoroughly revised, no major changes, to appear in Comm. Math. Phys]
  3. Gaussian densities and stability for some Ricci solitons
    arXiv:math/0404165v1 http://arxiv.org/abs/math/0404165v1 [math.DG, pdf: http://arxiv.org/pdf/math/0404165v1 15 pages]
  4. On second variation of Perelman's Ricci shrinker entropy
    Huai-Dong Cao, Meng Zhu, 2010.08.04
    arXiv:1008.0842v5 http://arxiv.org/abs/1008.0842v5 [math.DG, pdf: http://arxiv.org/pdf/1008.0842v5 13 pages; final version; to appear in Math. Ann] Math. Ann., Vol. 353 (2012), no. 3, 747-763
  5. Sharp Lower Bounds on Density of Area-Minimizing Cones
    Tom Ilmanen, Brian White, 2010.10.25
    arXiv:1010.5068v2 http://arxiv.org/abs/1010.5068v2 [math.DG, pdf: http://arxiv.org/pdf/1010.5068v2 13 pages. In the new version (May 12, 2013), we have added an appendix that summarizes the main facts about mean curvature flow used in the proofs] Camb. J. Math. 3 (2015), 1--18
  6. The round sphere minimizes entropy among closed self-shrinkers
    arXiv:1205.2043v1 http://arxiv.org/abs/1205.2043v1 [math.DG, pdf: http://arxiv.org/pdf/1205.2043v1 ]
  7. On short time existence for the planar network flow
    arXiv:1407.4756v2 http://arxiv.org/abs/1407.4756v2 [math.AP, pdf: http://arxiv.org/pdf/1407.4756v2 Final version, to appear in Journal of Differential Geometry. 51 pages]
  8. Entropy and reduced distance for Ricci expanders
    arXiv:math/0405036v1 http://arxiv.org/abs/math/0405036v1 [math.DG, pdf: http://arxiv.org/pdf/math/0405036v1 ]
  9. The stability inequality for Ricci-flat cones
    arXiv:1111.4981v1 http://arxiv.org/abs/1111.4981v1 [math.DG, pdf: http://arxiv.org/pdf/1111.4981v1 20 pages]
  10. Rigidity of generic singularities of mean curvature flow
    arXiv:1304.6356v2 http://arxiv.org/abs/1304.6356v2 [math.DG, pdf: http://arxiv.org/pdf/1304.6356v2 revised after acceptance for Publications IHES]
  11. The rate of convergence of the mean curvature flow
    Tom Ilmanen, Natasa Sesum, 2005.02.25
    arXiv:math/0502530v2 http://arxiv.org/abs/math/0502530v2 [math.DG, pdf: http://arxiv.org/pdf/math/0502530v2 ]
search results for: "Tom Ilmanen"
1~11 of 11 total.